# SDR SWAA030439

- Difficulty date: February 25, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,887 hours, 56,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR HOLD DOWN BRACKET INSTALLED BACKWARD.  INSTALLED FLOOR BRACKET CORRECTLY PER MM.
